# SDR YENA2022062700623

- Difficulty date: June 25, 2022
- Submitted: June 27, 2022
- Operation: Air carrier
- Aircraft: N834JB
- Make and model: Airbus A320-232
- Aircraft serial: 05782
- Aircraft time: 32,344 hours, 10,224 cycles
- System (JASC): 4980 · APU Exhaust System
- Part: A/C Pack
- Condition: Odor
- Stage of operation: DE
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

FLT#2136, PHX-JFK. 'MAGIC MARKER FUME EVENT ON DESCENT 11K TO GROUND BOTH BACKS. ISOLATING THE PACK DID NOT HELP.; COMPLIED WITH INFO NOTICE 2017-TO15 NO ODOR NOTICED ON ENGINES, DETERMINED APU TO BE AT FAULT SO PLACED APU ON MEL . PERFORMED LEVEL B PACKS DECONTAMINATION REF AMM 21-00-00. REF LOG PAGE 3447813 ITEM #1 (REMOVED AND REPLACED CABIN RECIRCULATING FILTERS IAW AMM 21-21-41 . A/C OK FOR SERVICE. ) FOR REMOVAL AND REPLACEMENT OF RECIRCULATING FILTERS.'
